Theorems on Inclusion for Multivalued Mappings
Abstract
The paper is devoted to the investigation of some properties of multivalued mappings in Euclidean spaces. Fixed-point theorems are proved for multivalued mappings whose restrictions to a certain subset in the closure of a domain satisfy a “coacute angle condition” or a “strict coacute angle condition.” Similar results for the restrictions of multivalued mappings satisfying certain metric conditions are also obtained.Downloads
Published
25.07.2014
Issue
Section
Short communications
How to Cite
Zelinskii, Yu. B., et al. “Theorems on Inclusion for Multivalued Mappings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 7, July 2014, pp. 1003–1005, https://umj.imath.kiev.ua/index.php/umj/article/view/2194.